MathSciNet Relay Station
MathSciNet bibliographic data
MR974584 (90a:60094) 60G55
Engelen, Ron; Tommassen, Paul; Vervaat, Wim Ignatov's theorem: a new and short proof. A celebration of applied probability. J. Appl. Probab. 1988, Special Vol. 25A, 229–236.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement